# SDR DXTA2009032703565

- Difficulty date: March 26, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N600QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605664
- Aircraft time: 2,368 hours, 1,860 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Angle
- Condition: Bent
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL, THE RUDDER PEDALS FELT VERY STIFF. AFTER TAKEOFF WITH THE YAW DAMPER OFF, IT WAS VERY DIFFICULT TO DEPRESS THE RT RUDDER. ON FINAL APPROACH WITH THE YAW DAMPER OFF, THE RUDDER PEDALS FELT LIKE THEY WERE RUBBING SOMETHING WHEN DEPRESSED.  FOUND AUX GEAR CALE CLAMP BRACKET ANGLE BENT CAUSING CABLE TO RUB RUDDER PEDAL.  REPOSITIONED ANGLE AND CLAMP.  TAXI CHECK GOOD.  IAW MM 27-20-00 AND 27-20-05.
